# SDR WXOA02009A

- Difficulty date: November 2, 2002
- Submitted: November 21, 2002
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- Engine: Pwa JT8D
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 5910244367
- Condition: Cracked
- Location: Right Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMP HIGH TEMP ANNUNCIATOR INDIC ILLUMINATED INFLIGHT.  AC RETURNED TO STATION W/O INCIDENT.  MAINT INSP TAIL COMP AND ASSOC PRESS DIST SYS FOR CAUSE OF HIGH TEMP INDICATION.  MAINT DISCOVERED BLEED AIR LEAK FROM AN UNKNOWN SOURCE IN THE RT AIR COND SYS.  MAINT DEFERRED RT AIR COND SYS IAW MEL.  TAIL COMP HIGH TEMP ANNUNCIATOR DOES NOT ILLUMINATE FOLLOWING DEFERRAL OF RT AIR COND SYS.  AC RETURNED TO SERVICE.  MAINT FOUND RUPTURED BLEED AIR SUPPLY DUCT IN THE RT AIR COND SYS.  SYS REMAINS DEFERRED AWAITING ARRIVAL OF REPLACEMENT DUCT ASSY.  MAINT CLEARED THE DEFERRAL WITH THE REPLACEMENT OF RIGHT PACK DUCT ASSEMBLY.  RT HAND AIR COND SYS LEAK AND OPERATIONAL CHECK NORMAL.  AC RETURNED TO SERVICE.
